# SDR 2003UALA00856

- Difficulty date: November 7, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Engine: Pwa PW4077
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 113W70036
- Part serial: WA012
- Condition: Cracked
- Location: Actuator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERON ACTUATOR FITTINGS CRACKED.  REPLACED ACTUATOR FITTINGS.
